# SDR ASAA1058160

- Difficulty date: August 9, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,120 hours, 3,379 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05905
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Part time: 86 hours, 32 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DISCONNECTED WHEN TOGA PRESSED ON TAKEOFF ROLL.  LEFT THROTTLE ADVANCED RIGHT THROTTLE DID NOT.  REMOVED A/T SERVO MOTOR NR 2.  REMOVED A/T SERVO MOTOR NR 1 & INSTALLED IN NR 2 POSITION IAW MM 22 31 91.  OPS TESTS PASS PER MM 22 31 91.  INSTALLED NR 1 ASM WITH NEW PART REF MM 22 31 91.  OPS TEST NORMAL REF MM 22 31 91.
